MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE WALGREENS THIN INSULIN SYRINGES 1.0ML 31GAUGE 5/16"; PISTON SYRINGE

BD MEDICAL - DIABETES CARE WALGREENS THIN INSULIN SYRINGES 1.0ML 31GAUGE 5/16"; PISTON SYRINGE
Catalog Number 928856
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using walgreens thin insulin syringes 1.0ml 31gauge 5/16" there was difficulty aspirating.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported needles bend during injection.Consumer also reported that the needle will not draw.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 3030370.All inspections were performed per the applicable operations qc specification.H3 other text : see h10.
 
Event or Problem Description

Brand Name
WALGREENS THIN INSULIN SYRINGES 1.0ML 31GAUGE 5/16"
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17484957
Report Number1920898-2023-00537
Device Sequence Number12574344
Product Code FMF
UDI-Device Identifier00311917048130
UDI-Public(01)00311917048130
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number928856
Device Lot Number3030370
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown